# SDR MALA976055

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 11300103
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE THE LANDING GEAR HANDLE TRANSIT FLICKERED ON AND OFF AS WELL THE RED TRANSIT LIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT UPLOCK ACTUATOR.  PERFORMED GEAR EXTENSION AND RETRACTION ALONG WITH EMERGENCY EXTENSION, SERVICED HYDRAULIC SYSTEMS AND BLED SYSTEM.  OPS AND SECURITY CHECK GOOD.
